# SDR 8EKA20140305001

- Difficulty date: January 18, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,276 hours, 22,521 cycles
- Engine: Garrtt TPE331*
- Engine time: 4,980 hours, 3,788 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 001162401
- Condition: Deformed
- Location: Rt Engine
- Part time: 14 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND ENG ISOLATOR MOUNT PAD TO BE DEFORMED AFTER 13.6 HOURS IN USE.  THIS UNIT WAS REPLACED PREVIOUSLY ON 01/06/2013 DUE TO DE-BONDING FROM FUEL & OIL CONTAMINATION.
